数学季刊 ›› 2007, Vol. 22 ›› Issue (1): 38-42.

• • 上一篇    下一篇

一类m-KP方程的谱表示及其拟周期解

  

  1. Department of Mathematics,Zhengzhou University,Zhengzhou 450052,China;Department of Mathematics,Zhanjiang Normal University,Zhanjiang 524048,China
  • 收稿日期:2005-12-26 出版日期:2007-03-30 发布日期:2023-11-10
  • 作者简介:WU Yong-qi(1965-),male,native of Zhumadian,Henan,a lecturer of Zhanjiang Normal Uni- versity,engages in Soliton and integrable systen.
  • 基金资助:
     Supported by the Special Funds for Major State Basic Research Projects(G2000077301); Supported by the doctoral foundation of Zhanjiang Normal University(ZL0601);

The Spectral Representation of a Class of m-KP Equation and Its Quasi-periodic Solution

  1. Department of Mathematics,Zhengzhou University,Zhengzhou 450052,China;Department of Mathematics,Zhanjiang Normal University,Zhanjiang 524048,China
  • Received:2005-12-26 Online:2007-03-30 Published:2023-11-10
  • About author:WU Yong-qi(1965-),male,native of Zhumadian,Henan,a lecturer of Zhanjiang Normal Uni- versity,engages in Soliton and integrable systen.
  • Supported by:
     Supported by the Special Funds for Major State Basic Research Projects(G2000077301); Supported by the doctoral foundation of Zhanjiang Normal University(ZL0601);

摘要: This paper gives the spectral representation of a class of (2+1)-dimensional mod- ified Kadomtsev-Petviashvili(m-KP) equation with a constant parameter.Its quasi-periodic solution is obtained in terms of Riemann theta functions.

关键词:

m-KP , equation, Riemann-theta , function, quasi-periodic , solution ,

Abstract: This paper gives the spectral representation of a class of (2+1)-dimensional mod- ified Kadomtsev-Petviashvili(m-KP) equation with a constant parameter.Its quasi-periodic solution is obtained in terms of Riemann theta functions.

Key words:

m-KP , equation, Riemann-theta , function, quasi-periodic , solution ,

中图分类号: